# SDR AALA20000612

- Difficulty date: April 9, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N1423A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11406
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Line
- Condition: Leaking
- Location: Hyd Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 2017 - DURING CRUISE EN ROUTE SYSTEM 1 HYDRAULIC LOW QUANTITY LIGHT ILLUMINATED.  NR 2 REVERSER UNLOCKED WARNING LIGHT ILLUMINATED WITH NO INDICATION OF REVERSER MALFUNCTION.  AIRCRAFT CONTINUED TO DFW, DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  RESEALED NR 1 SYSTEM PUMP PRESSURE LINE AND SERVICED SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
